# SDR AALA202306283348

- Difficulty date: June 25, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 72,427 hours, 27,587 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: E0488HL
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN CRUISE SPARKS APPEARED BELOW RIGHT SLIDING WINDOWN AND ANTI ICE RIGHT WINDSHIELD ECAM APPEARED. FLIGHT CREW PULLED BREAKERS. MAINTENANCE REPLACED FIRST OFFICERS WINDOW HEAT HARNESS (CORD) 9DG2 PER AWM 30-42-02 AND ESPM 20-53-45. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
